About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 304867, 6 pages
http://dx.doi.org/10.1155/2014/304867
Research Article

Hankel Operators on the Weighted -Bergman Spaces with Exponential Type Weights

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 5 November 2013; Accepted 20 December 2013; Published 12 February 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2014 Hong Rae Cho and Jeong Wan Seo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Luecking, “Characterizations of certain classes of Hankel operators on the Bergman spaces of the unit disk,” Journal of Functional Analysis, vol. 110, no. 2, pp. 247–271, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Galanopoulos and J. Pau, “Hankel operators on large weighted Bergman spaces,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 37, no. 2, pp. 635–648, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Lin and R. Rochberg, “Hankel operators on the weighted Bergman spaces with exponential type weights,” Integral Equations and Operator Theory, vol. 21, no. 4, pp. 460–483, 1995. View at Publisher · View at Google Scholar · View at Scopus
  4. P. Lin and R. Rochberg, “Trace ideal criteria for Toeplitz and Hankel operators on the weighted Bergman spaces with exponential type weights,” Pacific Journal of Mathematics, vol. 173, no. 1, pp. 127–146, 1996. View at Zentralblatt MATH · View at MathSciNet
  5. H. Arroussi and J. Pau, “Reproducing kernel estimates, bounded projections and duality on large weighted Bergman spaces,” http://arxiv.org/abs/1309.6072.
  6. H. R. Cho and S. K. Han, “Exponentially weighted LP-estimates for ̅ on the unit disc,” Journal of Mathematical Analysis and Applications, vol. 404, no. 1, pp. 129–134, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. R. Cho, S. K. Han, and I. Park, “Peak functions for Bergman spaces with exponential type weight on the unit disc,” preprint.
  8. N. Marco, X. Massaneda, and J. Ortega-Cerdà, “Interpolating and sampling sequences for entire functions,” Geometric and Functional Analysis, vol. 13, no. 4, pp. 862–914, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus